MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; RUMI II KOH-EFFICIENT- 3.5 CM

COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; RUMI II KOH-EFFICIENT- 3.5 CM
Model Number KC-RUMI-35
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent a total laparoscopic hysterectomy.Provider was using rumi koh efficient during case and did not get good manipulation.When she went to check the vagina after the procedure, she found the rumi koh cup inside of the patient and was thankful she had thought to check as it is not normal practice.Cup was fully detached from koh efficient and around cervix.The patient is okay as it was removed prior to leaving or.As a result they will now count cups and tips each case.Kc-rumi-35 koh-efficient (b)(4).
 
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h6, h11 distribution history a distribution history record review was not possible for this product as the product type nor a lot number was provided for investigation.Manufacturing record review a dhr review was not possible as a lot number was not provided.Historical complaint review a review of the 2-year complaint history did show similar reported complaint condition.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.However, complaint will be confirmed based on the pictures provided in the complaint file.Functional evaluation evaluation of the complaint product could not be completed as the complaint product was not been returned to coopersurgical.However, the complaint condition is similar to other complaints as mentioned earlier.Root cause no definitive root cause for this issue could be reliably determined at this time, with the information provided in the complaint.Complaint product was not returned for investigation.To mitigate cup detachment, csi stafford has implemented 100% in process inspection of the product via bend test, followed by an aql qc inspection requiring the units also pass bend/pull test.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the root cause cannot be reliably determined with the information provided.
 
Event or Problem Description
No additional information.

Brand Name
RUMI II KOH-EFFICIENT
Common Device Name
RUMI II KOH-EFFICIENT- 3.5 CM
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key24454086
Report Number1216677-2026-00011
Device Sequence Number10148519
Product Code HEW
UDI-Device Identifier00888937015089
UDI-Public(01)00888937015089
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-RUMI-35
Device Catalogue NumberKC-RUMI-35
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale